# SDR SIMA20120826002

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 20,600 hours, 17,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3364, CREW REPORTED FLOOR PROXIMITY LIGHTNING EMERGENCY STOPS WERE NOT INSTALLED CORRECTLY.  SHORT STRIPS ARE IN FRONT AND LONG STRIPS ARE IN BACK.  AIRCRAFT REMOVED FROM SERVICE.  SWAPPED PROXIMITY LIGHTS FROM FRONT TO BACK. THE OPS CHECKED GOOD IAW AMM 33-50-12.  AIRCRAFT RETURNED TO SERVICE.
